Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 17 (2021), 022, 39 pages      arXiv:1907.01436

The Differential Geometry of the Orbit Space of Extended Affine Jacobi Group $A_1$

Guilherme F. Almeida
SISSA, via Bonomea 265, Trieste, Italy

Received May 30, 2020, in final form February 11, 2021; Published online March 09, 2021

We define certain extensions of Jacobi groups of $A_1$, prove an analogue of Chevalley theorem for their invariants, and construct a Dubrovin-Frobenius structure on its orbit space.

Key words: Dubrovin-Frobenius manifolds; Hurwitz spaces; extended Jacobi groups.

pdf (543 kb)   tex (34 kb)  


  1. Almeida G.F., Differential geometry of orbit space of extended affine Jacobi group $A_n$, arXiv:2004.01780.
  2. Bertola M., Frobenius manifold structure on orbit space of Jacobi groups. I, Differential Geom. Appl. 13 (2000), 19-41.
  3. Bertola M., Frobenius manifold structure on orbit space of Jacobi groups. II, Differential Geom. Appl. 13 (2000), 213-233.
  4. Bourbaki N., Lie groups and Lie algebras, Chapters 4-6, Elements of Mathematics (Berlin), Springer-Verlag, Berlin, 2002.
  5. Cutimanco M., Shramchenko V., Explicit examples of Hurwitz Frobenius manifolds in genus one, J. Math. Phys. 61 (2020), 013501, 20 pages.
  6. Dubrovin B., Geometry of $2$D topological field theories, in Integrable Systems and Quantum Groups (Montecatini Terme, 1993), Lecture Notes in Math., Vol. 1620, Springer, Berlin, 1996, 120-348, arXiv:hep-th/9407018.
  7. Dubrovin B., Differential geometry of the space of orbits of a Coxeter group, in Surveys in Differential Geometry: Integrable Systems, Surv. Differ. Geom., Vol. 4, Int. Press, Boston, MA, 1998, 181-211, arXiv:hep-th/9303152.
  8. Dubrovin B., Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions, in New Trends in Mathematical Physics, Springer, Dordrecht, 2009, 231-276.
  9. Dubrovin B., Strachan I.A.B., Zhang Y., Zuo D., Extended affine Weyl groups of BCD-type: their Frobenius manifolds and Landau-Ginzburg superpotentials, Adv. Math. 351 (2019), 897-946, arXiv:1510.08690.
  10. Dubrovin B., Zhang Y., Extended affine Weyl groups and Frobenius manifolds, Compositio Math. 111 (1998), 167-219, arXiv:hep-th/9611200.
  11. Dubrovin B., Zhang Y., Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov-Witten invariants, arXiv:math.DG/0108160.
  12. Eichler M., Zagier D., The theory of Jacobi forms, Progress in Mathematics, Vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985.
  13. Ferapontov E.V., Pavlov M.V., Xue L., Second-order integrable Lagrangians and WDVV equations, arXiv:2007.03768.
  14. Hertling C., Multiplication on the tangent bundle, arXiv:math.AG/9910116.
  15. Pavlov M.V., Tsarev S.P., Tri-Hamiltonian structures of Egorov systems of hydrodynamic type, Funct. Anal. Appl. 37 (2003), 32-45.
  16. Romano S., 4-dimensional Frobenius manifolds and Painleve' VI, Math. Ann. 360 (2014), 715-751, arXiv:1209.3959.
  17. Romano S., Frobenius structures on double Hurwitz spaces, Int. Math. Res. Not. 2015 (2015), 538-577, arXiv:1210.2312.
  18. Saito K., Yano T., Sekiguchi J., On a certain generator system of the ring of invariants of a finite reflection group, Comm. Algebra 8 (1980), 373-408.
  19. Shramchenko V., Deformations of Frobenius structures on Hurwitz spaces, Int. Math. Res. Not. 2005 (2005), 339-387, arXiv:math-ph/0408026.
  20. Strachan I.A.B., Frobenius submanifolds, J. Geom. Phys. 38 (2001), 285-307, arXiv:math.DG/9912081.
  21. Strachan I.A.B., Frobenius manifolds: natural submanifolds and induced bi-Hamiltonian structures, Differential Geom. Appl. 20 (2004), 67-99, arXiv:math.DG/0201039.
  22. Whittaker E.T., Watson G.N., A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996.
  23. Wirthmüller K., Root systems and Jacobi forms, Compositio Math. 82 (1992), 293-354.
  24. Zuo D., Frobenius manifolds and a new class of extended affine Weyl groups of A-type, Lett. Math. Phys. 110 (2020), 1903-1940, arXiv:1905.09470.

Previous article  Next article  Contents of Volume 17 (2021)